# SDR SWAA2025071490655

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 76,570 hours, 45,722 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Faulty
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID AND PARKING BRAKE LIGHTS ILLUMINATED ON TAKEOFF.  REMOVED AND REPLACED ANTI-SKID VALVE PER AMM. 32-42-31. OPS AND LEAK CHECK SATISFACTORY. REF# TTG8Q013P7MC CONDITIONAL INSPECTION.  REMOVED AND REPLACED PARKING BRAKE VALVE ON NON-ROUTINE REF. TTG8Q013P8TW
